# SDR QXEA200601013

- Difficulty date: April 16, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 17,177 hours, 24,731 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Condition: Lightning Strike
- Location: Rt Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2135, ON DEPARTURE OFF 10R PDX CLIMBING THRU 3000' SPEED 165 KTS SAW AND HEARD LIGHTNING FLASH, GOT DUAL DC GENERATOR CAUTION LIGHTS, AS PER CHECKLIST THEY BOTH RESET.  RETURNED TO PDX.  MAINTENANCE COMPLETED PRELIMINATY LIGHTNING STRIKE INSPECTION IAW HORIZON GMM 4-5-2 AND FORM M-160. IDENTIFIED SMALL HOLE IN RIGHT HAND ELEVATOR JUST BELOW OUTBOARD STATIC WICK.  REPAIRED RIGHT HAND ELEVATOR IAW RD 8-55-938.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
